K-stability of smooth del Pezzo surfaces

Cited 0 time in webofscience Cited 0 time in scopus
11 Viewed 0 Downloaded
Title
K-stability of smooth del Pezzo surfaces
Author(s)
Jihun Park; Joonyeong Won
Publication Date
2018-12
Journal
MATHEMATISCHE ANNALEN, v.372, no.3-4, pp.1239 - 1276
Publisher
SPRINGER
Abstract
In a new algebro-geometric way we completely determine whether smooth del Pezzo surfaces are K-(semi)stable or not. In the present article, all varieties are defined over an algebraically closed field k of characteristic 0. © Springer-Verlag GmbH Deutschland 2017
URI
https://pr.ibs.re.kr/handle/8788114/5769
ISSN
0025-5831
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
K-stability of smooth del Pezzo surfaces.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse